# SDR SWAA001093

- Difficulty date: June 13, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: 089SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- Aircraft time: 57,393 hours, 61,497 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BS 1016 FLOORBEAM UPPER SURFACE CORRODED, LBL 8, WL 208.  REPAIRED BEAM PER SRM.
